# SDR EIAA20121022068

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STRUT CAP SKIN 1 EA FASTENER HOLE CRACKED.  NR 1 STRUT CAP SKIN FASTENER HOLE CRACK REPAIRED PER ENGINEERING DOC.  TEC- EVR-12-0009-08B.
